# SDR FDEA201011124370

- Difficulty date: November 12, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624540
- Condition: Corroded
- Location: Bs 970-990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28L CORRODED STA 990 - 970 CUTOUT DAMAGED STRINGER DIM: 19 1/2" IAW SRM 53-10-1 FIG 1 AND 53-10-3 FIG 1.  FABRICATED STRINGER SECTION FROM BAC 1498-145 7075 T6 DIM: 19 1/2" IN LENGTH AND (2 EA. ) SPLICE SECTIONS FROM BAC 1498-131 7075 T6 DIM: 19 1/14" AND 18 1/4" IN LENGTH IAW SRM 53-10-3 FIG 1. INSTALLED NEW STRINGER SECTION AND 2 EA. SPLICES IAW SRM 53-10-3 FIG 1 AND 51-30-2 REV 103.
